Just Lupus or something more?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

slm6
Regular Member


Date Joined Aug 2010
Total Posts : 50
   Posted 6/15/2011 7:54 PM (GMT -6)   
I was diagnosed with Lupus 2 years ago. The planquenil is finally helping :-) !
Now a new problem.. My stomach. I've lost over 25 lbs. Now weigh 94 lbs. I am either not hungry, feeling nausiated, or hungry. I'm also either constipated or have diarhea. I became Lactose Intolerant 4 months ago. The list goes on and on... I eat enough to maintain my weight at least if not gain it, but am unable to.
I had an endoscopy and a biopsy done which came back ok. The doctor was thinking Cealiac. I am truely a poster child for all the symptoms but obviously that is not the case. I am waiting for my CT results to come back now. I had a Colonoscopy done 2 years ago which then came back fine as well.
Has anyone else experienced this? Any advice or ideas on what to do. Obviously I can't afford to lose more weight. I'm not sure if it is just the Lupus, medication, or something more.
 
 
SLE Lupus, Epilepsy, Spinal Stenosis
Plaquenil, Keppra, Medrol, Vicoden, VitaminD/Calcium, Ambiem

Make the best of every day.. You never know what tomorrow will bring you!

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 6/15/2011 8:06 PM (GMT -6)   
Miscellaneous Reactions: Weight loss, lassitude, exacerbation or precipitation of porphyria and nonlight-sensitive psoriasis
Gastrointestinal Reactions: Anorexia, nausea, vomiting, diarrhea, and abdominal cramps. Isolated cases of abnormal liver function and fulminant hepatic failure

These are some of the reactions to planquenil I found.

I hope this helps.
Joy

slm6
Regular Member


Date Joined Aug 2010
Total Posts : 50
   Posted Yesterday 1:03 PM (GMT -6)   
I would agree with the planquenil being the culprit if the weight loss hadn't started about three months prior to taking it.
I always have huge bags under my eyes as well which I didn't used to have. My joint pain seems to be getting considerably better but a lot of pain in my abdomen. Wondering if it could have something to do with my kidney's? Just a thought??
SLE Lupus, Epilepsy, Spinal Stenosis
Plaquenil, Keppra, Medrol, Vicoden, VitaminD/Calcium, Ambiem

Make the best of every day.. You never know what tomorrow will bring you!

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted Yesterday 1:37 PM (GMT -6)   
You might have a problem with your digestion then. Do you see a gastroentrologist regular?
Joy

slm6
Regular Member


Date Joined Aug 2010
Total Posts : 50
   Posted Today 4:08 PM (GMT -6)   
Joy,
Yes I've been seeing one for a few months now. My CT scan came back okay. I have a test done Tuesday. Not sure what it is but I know I will eat or drink something and they somehow scan to see how my digestive system is absorbing the nutrients. They said it will take several hours. We will see how this comes out. If it is fine I'm not too sure where to go from there. I guess it is a waiting game.
Thanks for your advice.
Stacy
SLE Lupus, Epilepsy, Spinal Stenosis
Plaquenil, Keppra, Medrol, Vicoden, VitaminD/Calcium, Ambiem

Make the best of every day.. You never know what tomorrow will bring you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 17, 2018 11:55 PM (GMT -6)
There are a total of 2,972,685 posts in 326,005 threads.
View Active Threads


Who's Online
This forum has 160835 registered members. Please welcome our newest member, Donna Tomkins.
306 Guest(s), 2 Registered Member(s) are currently online.  Details
jeanneac, Kathy77